# SDR REXA2013120202205

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,339 hours, 9,032 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CHILD LIFE VEST IS MISSING.  OK TO DEFER ONE CHILD LIFE VEST MISSING IAW NEF N25-21-9A, OK IAW MOC 821723 & MM02 ENTRY MOC NOTIFIED PLACARD INSTALLED.  REPLACED LIFE VEST.
